Can I rectify the 'joker' type eyebrows following Botox?
How to Fix Severe Arching of Eyebrows After Botox?
Doctor Answers 5
Severe arching of the brows after Botox
Fortunately your problem has a pretty simple fix - a couple more units of Botox to each side of the forehead, above the peak of each brow ought to take care of your problem
You need to find an injector with a different treatment pattern.
I am reluctant to send you back to the same doctor. Use your judgement regarding this. No one will be more motivated to help you than the original doctors. However, some practitioners are basically hopeless at problem solving.
As Dr. Persky points out, this arched brow is from an overly central treatment. The central brow comes down and the lateral brow over acts to compensate. More BOTOX can be placed to achieve a better balance.
However, if your doctor was good at placing a balanced treatment, you would probably not have this type of treatment result in the first place. Look at my website and read about microdroplet BOTOX which is based on an entirely different treatment paradigm.
This goofy effect will also be better in 6 to 8 weeks but you might very well feel compelled to have it treated before that time.
Botox "Joker or Diablo" Arched Eye Brow
Sounds like you have the dreaded "Diablo" brow. Usually caused by too much central forehead (frontalis muscle) Botox, and none laterally.
It is usually correctable with 2 to 4 units of Botox placed in the lateral frontalis muscle above the arch of the Joker brow.
Get a copy of your injection records so that you can avoid the Joker look in the future.
Good luck and be well.
You might also like...
This problem can often be resolved by injecting more Botox is very specific areas. Obviously, you need to return to your doctor for examination and possible additional injection.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.